# SDR SWAA2021071502009

- Difficulty date: July 3, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED ABOVE AND I/B OF THE #1 TANK AFT BOOST PUMP ON REAR SPAR. / REMOVED AND REPLACED ANGLE PER SRM 51-40-02
